U.S. doctors online nowAsk doctors free
Pacific Grove, CA
A 44-year-old female asked:

is a lack of appetite/not eating a concern while on prednisone and metformin? nauseau keeps me from meals. bg am runs low-mid 70's, pm 140s.

1 doctor answer1 doctor weighed in
Dr. C Julio Aponte
Rheumatology 53 years experience
Gastritis from medic: Inflammation or irritation in the stomach can cause nausea the reason you take Prednisone may cause similar problems.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.